# SDR BSYA200500015

- Difficulty date: October 18, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N3587P
- Make and model: Piper PA 31P 350
- Aircraft serial: 8052120
- Aircraft time: 9,753 hours, 9,753 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FLYING FROM BUF TO ALB GOT A GEAR UNSAFE LIGHT.  PILOT ELECTED TO LAND AT ROC.  AIRCRAFT MAINTENANCE JACKED AIRCRAFT, CLEANED AND LUBED SWITCH.  OPS CHECKED GOOD OK FOR SERVICE.
